Next Article in Journal
On Helices and Bertrand Curves in Euclidean 3-Space
Previous Article in Journal
Lacunary Statistical Convergence of Multiple Sequences in Intuitionistic Fuzzy Normed Spaces
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2014, 19(3), 255-262; doi:10.3390/mca19030255

On the Pentanacci Numbers

Department of Mathematics, Suleyman Demirel University, 32260, Isparta, Turkey
Department of Mathematics, Karabuk University, 78050, Karabuk, Turkey
Authors to whom correspondence should be addressed.
Published: 1 December 2014
Download PDF [352 KB, uploaded 4 March 2016]


In this paper, we give recurrence relation obtained by using from [1] for Pentanacci sequence. Furthermore, we construct generating matrix for P6n, S6n. Finally, we represent relationships between Pentanacci sequence and permanents of certain matrices.
Keywords: Pentancci numbers; generating matrix; sums; permanents Pentancci numbers; generating matrix; sums; permanents
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. (CC BY 4.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Sarisahin, T.; Nalli, A. On the Pentanacci Numbers. Math. Comput. Appl. 2014, 19, 255-262.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top